MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT

MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT
Catalog Number ENC453712
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
A healthcare professional reported that during an endovascular embolization, a 4.5x37mm enterprise vascular reconstruction device (enc453712, 8645715) was impeded in the proximal end of a prowler select plus 150/5cm microcatheter (606s255x, 31359810) and could not advance any more.The doctor removed the stent and microcatheter (mc) from the patient and switched to new devices to complete the procedure.The surgery was prolonged by about 15 minutes.There was no patient injury reported.Additional event information received on 25-jul-2025 indicated that no torque was applied.There was no excessive force used with the devices.The 15 minutes procedure delay did not result in a patient adverse consequence.
 
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section h3 - the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Updated sections on this medwatch: b4, d9, g3, g6, h2, h3, h6 and h11.Complaint conclusion: a healthcare professional reported that during an endovascular embolization, a 4.5x37mm enterprise vascular reconstruction device (enc453712, 8645715) was impeded in the proximal end of a prowler select plus 150/5cm microcatheter (606s255x, 31359810) and could not advance any more.The doctor removed the stent and microcatheter (mc) from the patient and switched to new devices to complete the procedure.The surgery was prolonged by about 15 minutes.There was no patient injury reported.Additional event information received on 25-jul-2025 indicated that no torque was applied.There was no excessive force used with the devices.The 15-minute delay did not result in a patient adverse consequence.The device was returned to j&j medtech for further evaluation.A non-sterile 4.5x37mm enterprise vascular reconstruction device inner pouch was received contained in the decontamination pouch.Upon receiving the device, visual inspection was performed, and only the inner pouch was returned for analysis.The enterprise device (stent and delivery system) were missing.Lake region medical did review the device history records relative to the manufacturing, inspecting and packaging of the lot 8645715.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.The issue reported regarding a impeded stent cannot be evaluated as only the inner pouch of the device was returned.This investigation is considered complete at this time; if additional information is received at a later time, this investigation will be updated, and further actions can be taken as needed.As part of j&j medtech quality process all devices are manufactured, inspected, and released to approved specifications.Since no product defect was identified, no capa activity is required.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
CERENOVUS ENTERPRISE
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC
325 paramount dr
raynham MA 02767
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key22717358
Report Number3008114965-2025-00808
Device Sequence Number18434198
Product Code NJE
UDI-Device Identifier10886704044048
UDI-Public(01)10886704044048(17)250928(10)8645715
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
H60001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/28/2025
Device Catalogue NumberENC453712
Device Lot Number8645715
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2025
Supplement Date Received by Manufacturer08/07/2025
Initial Report FDA Received Date08/05/2025
Supplement Report FDA Received Date08/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PROWLER SELECT PLUS 150/5CM
Patient SexUnknown